Aa
A
A
Close
Avatar_universal
Amiodarone 200mg
There is a little boy who was given this medication by accident and he took it for five days before the pharmacy caught the mistake.  At the same time he was on Vyvance for ADHD. His mother took him to the er upon the pharmacy's request.  Should the mother be worried about any long term effects to him. Should I convince her to take him to another docter and if so, what kind would be able to help her.  Thanks.


This discussion is related to Amioderone.
Cancel
7 Answers
Page 1 of 1
Avatar_universal
I don't mean to alarm you, but I'm 43 years old and they won't prescribe amioderone to me because of the side effects - specifically what it does to your kidneys and liver.  They usually prescribe it to older people who won't be around long enough to feel the long term side effects of the amioderone.  Not sure if five days will do much harm, but it's probably worth looking into.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
88793_tn?1290230777
There were many wpw babies taking Amioderone in other board.  A different is, it is actual prescription for the babies/children with fast heart rate but not by accident.  A number of adults, young adults also taking that.

Comment
Cancel
88793_tn?1290230777
Comment
Comment
Submit Comment
Avatar_universal
Tried sending U I was block by U.Can ya let me in???
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
187666_tn?1331176945
If the Mom is going to follow up on this medication mix up, she should also find out how many milligrams he was given and how many times a day. Then a doctor can determine whether there will be any after effects. Different meds have different strengths so it matters whether he was given a pediatric dose of Amio or if they thought it was a different medication all together.

Hi Pika and Knight. ((hugs))
Comment
Cancel
187666_tn?1331176945
Comment
Comment
Submit Comment
88793_tn?1290230777
I didn't block anyone.  I don't know how to block either.

How have you been?  A while didn't see your post.  Thinking of you.  

How is your heart?  I seem having a lot of palpitations but I think it caused by ventricular pacing.  My cardio didn't want to turn it off.  I think only way I'll wait for the battery run out.  Not a good life with the pacemaker pacing what I DON'T want!

Nice to see you posting again.

Comment
Cancel
88793_tn?1290230777
Comment
Comment
Submit Comment
88793_tn?1290230777

A while didn't see your post.  I am thinking of you too.  I miss so many people in the other forum.  I'm wondering how is Sue now and her back surgery.  Didn't see her posting recently.

How have you been?  Are you going for the third ablation?

Nice to see you here.
Comment
Cancel
88793_tn?1290230777
Comment
Comment
Submit Comment
187666_tn?1331176945
I'll send you  a private note. Don't want to divert attention from the original question. See you soon.
Comment
Cancel
187666_tn?1331176945
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Amiodarone 200mg
Submit Answer
A
A
Top Arrhythmias Answerers
Recent Activity
637910_tn?1454710180
Blank
Skippi is happy Comment
Feb 05
Avatar_universal
Blank
Billie4563 commented on week 2
Feb 04
16744917_tn?1451270439
Blank
gjjl commented on 2016. A bumpy start....
Feb 04
Heart Rhythm Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Arrhythmias Answerers